MathSciNet Relay Station
MathSciNet bibliographic data
MR2231619 (2007c:47060) 47H05 (46A22 46N10 47N10 49J53)
Borwein, Jonathan M. Maximality of sums of two maximal monotone operators. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2951–2955.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement